Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Had Gout attack. Taking Allopurinol, Atenolol. Does increased dose of tab cause for attack?

I ve been taking allopurinol (100 mg) for several years and recently had a gout attack. my GP has just increased the dose to 300 mg for the last 2 months and the gout attacks seem to be becoming more frequent. Can this be linked ., My other meds are atenolol 50 mg and Simvastatin 40 mg (all these are once daily doses. Email YYYY@YYYY
Asked On : Sun, 9 Dec 2012
Answers:  1 Views:  287
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response

thanks for your question.

increasing your dose of allopurinol could in the short term precipitate an attack of four yes.

best wishes
Answered: Wed, 25 Jun 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor